Skip to main content

A Note on Hölder Type Inequality for the Fermionic -Adic Invariant -Integral

Abstract

The purpose of this paper is to find Hölder type inequality for the fermionic -adic invariant -integral which was defined by Kim (2008).

1. Introduction

Let be a fixed odd prime. Throughout this paper , , and will, respectively, denote the ring of -adic rational integers, the field of -adic rational numbers, the rational number field, the complex number field, and the completion of algebraic closure of . For a fixed positive integer with , let

(1.1)

where lies in (cf. [124]).

Let be the set of natural numbers. In this paper we assume that with , which implies that for . We also use the notations

(1.2)

for all . For any positive integer the distribution is defined by

(1.3)

We say that is a uniformly differentiable function at a point and denote this property by , if the difference quotients have a limit as (cf. [124]).

For , the above distribution yields the bosonic -adic invariant -integral as follows:

(1.4)

representing the -adic -analogue of the Riemann integral for . In the sense of fermionic, let us define the fermionic -adic invariant -integral on as

(1.5)

for (see [16]). Now, we consider the fermionic -adic invariant -integral on as

(1.6)

From (1.5) we note that

(1.7)

where (see [16]).

We also introduce the classical Hölder inequality for the Lebesgue integral in [25].

Theorem 1.1.

Let with . If and , then and

(1.8)

where and and .

The purpose of this paper is to find Hölder type inequality for the fermionic -adic invariant -integral .

2. Hölder Type Inequality for Fermionic -Adic Invariant -Integrals

In order to investigate the Hölder type inequality for , we introduce the new concept of the inequality as follows.

Definition 2.1.

For , we define the inequality on (resp., ) as follows. For (resp., ), (resp., ) if and only if (resp., ).

Let with . By substituting and into , we obtain the following equation:

(2.1)
(2.2)
(2.3)

From (2.1), (2.2), and (2.3), we derive

(2.4)

We remark that the th Frobenius-Euler numbers and the th Frobenius-Euler polynomials attached to algebraic number may be defined by the exponential generating functions (see [16]):

(2.5)
(2.6)

Then, it is easy to see that

(2.7)

From (2.4) and (2.7), we have the following theorem.

Theorem 2.2.

Let with . If one takes and , then one has

(2.8)

We note that for with ,

(2.9)

By Theorem 2.2 and (2.7) and the definition of -adic norm, it is easy to see that

(2.10)

for all with . We note that lies in . Thus by Definition 2.1 and (2.10), we obtain the following Hölder type inequality theorem for fermionic -adic invariant -integrals.

Theorem 2.3.

Let with and . If one takes and , then one has

(2.11)

References

  1. Cenkci M, Simsek Y, Kurt V: Further remarks on multiple -adic --function of two variables. Advanced Studies in Contemporary Mathematics 2007,14(1):49–68.

    MathSciNet  MATH  Google Scholar 

  2. Jang L-C: A new -analogue of Bernoulli polynomials associated with -adic -integrals. Abstract and Applied Analysis 2008, 2008:-6.

    Google Scholar 

  3. Jang L-C, Kim S-D, Park D-W, Ro Y-S: A note on Euler number and polynomials. Journal of Inequalities and Applications 2006, 2006:-5.

    Google Scholar 

  4. Kim T: -Volkenborn integration. Russian Journal of Mathematical Physics 2002,9(3):288–299.

    MathSciNet  MATH  Google Scholar 

  5. Kim T: 0 -integrals associated with multiple Changhee -Bernoulli polynomials. Russian Journal of Mathematical Physics 2003,10(1):91–98.

    MathSciNet  MATH  Google Scholar 

  6. Kim T: On Euler-Barnes multiple zeta functions. Russian Journal of Mathematical Physics 2003,10(3):261–267.

    MathSciNet  MATH  Google Scholar 

  7. Kim T: Analytic continuation of multiple -zeta functions and their values at negative integers. Russian Journal of Mathematical Physics 2004,11(1):71–76.

    MathSciNet  MATH  Google Scholar 

  8. Kim T: Power series and asymptotic series associated with the -analog of the two-variable -adic -function. Russian Journal of Mathematical Physics 2005,12(2):186–196.

    MathSciNet  MATH  Google Scholar 

  9. Kim T: Multiple -adic -function. Russian Journal of Mathematical Physics 2006,13(2):151–157. 10.1134/S1061920806020038

    MathSciNet  Article  MATH  Google Scholar 

  10. Kim T: -generalized Euler numbers and polynomials. Russian Journal of Mathematical Physics 2006,13(3):293–298. 10.1134/S1061920806030058

    MathSciNet  Article  MATH  Google Scholar 

  11. Kim T: Lebesgue-Radon-Nikod\'ym theorem with respect to -Volkenborn distribution on . Applied Mathematics and Computation 2007,187(1):266–271. 10.1016/j.amc.2006.08.123

    MathSciNet  Article  MATH  Google Scholar 

  12. Kim T: -extension of the Euler formula and trigonometric functions. Russian Journal of Mathematical Physics 2007,14(3):275–278. 10.1134/S1061920807030041

    MathSciNet  Article  MATH  Google Scholar 

  13. Kim T: -Bernoulli numbers and polynomials associated with Gaussian binomial coefficients. Russian Journal of Mathematical Physics 2008,15(1):51–57.

    MathSciNet  Article  MATH  Google Scholar 

  14. Kim T: An invariant -adic -integral on . Applied Mathematics Letters 2008,21(2):105–108. 10.1016/j.aml.2006.11.011

    MathSciNet  Article  MATH  Google Scholar 

  15. Kim T: An identity of the symmetry for the Frobenius-Euler polynomials associated with the Fermionic -adic invariant -integrals on . to appear in Rocky Mountain Journal of Mathematics, http://arxiv.org/abs/0804.4605 to appear in Rocky Mountain Journal of Mathematics,

  16. Kim T: Symmetry -adic invariant integral on for Bernoulli and Euler polynomials. Journal of Difference Equations and Applications 2008,14(12):1267–1277. 10.1080/10236190801943220

    MathSciNet  Article  MATH  Google Scholar 

  17. Kim T, Choi JY, Sug JY: Extended -Euler numbers and polynomials associated with fermionic -adic -integral on . Russian Journal of Mathematical Physics 2007,14(2):160–163. 10.1134/S1061920807020045

    MathSciNet  Article  MATH  Google Scholar 

  18. Kim T, Kim M-S, Jang L-C, Rim S-H: New -Euler numbers and polynomials associated with -adic -integrals. Advanced Studies in Contemporary Mathematics 2007,15(2):243–252.

    MathSciNet  MATH  Google Scholar 

  19. Kim T, Simsek Y: Analytic continuation of the multiple Daehee --functions associated with Daehee numbers. Russian Journal of Mathematical Physics 2008,15(1):58–65.

    MathSciNet  Article  MATH  Google Scholar 

  20. Ozden H, Simsek Y, Rim S-H, Cangul IN: A note on -adic -Euler measure. Advanced Studies in Contemporary Mathematics 2007,14(2):233–239.

    MathSciNet  MATH  Google Scholar 

  21. Rim S-H, Kim T: A note on -adic Euler measure on . Russian Journal of Mathematical Physics 2006,13(3):358–361. 10.1134/S1061920806030113

    MathSciNet  Article  MATH  Google Scholar 

  22. Simsek Y: On -adic twisted --functions related to generalized twisted Bernoulli numbers. Russian Journal of Mathematical Physics 2006,13(3):340–348. 10.1134/S1061920806030095

    MathSciNet  Article  MATH  Google Scholar 

  23. Simsek Y: Generating functions of the twisted Bernoulli numbers and polynomials associated with their interpolation functions. Advanced Studies in Contemporary Mathematics 2008,16(2):251–278.

    MathSciNet  MATH  Google Scholar 

  24. Srivastava HM, Kim T, Simsek Y: -Bernoulli numbers and polynomials associated with multiple -zeta functions and basic -series. Russian Journal of Mathematical Physics 2005,12(2):241–268.

    MathSciNet  MATH  Google Scholar 

  25. Royden HL: Real Analysis. Prentice-Hall, Englewood Cliffs, NJ, USA; 1998.

    MATH  Google Scholar 

Download references

Acknowledgment

This paper was supported by the KOSEF 2009-0073396.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Lee-Chae Jang.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Jang, LC. A Note on Hölder Type Inequality for the Fermionic -Adic Invariant -Integral. J Inequal Appl 2009, 357349 (2009). https://doi.org/10.1155/2009/357349

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1155/2009/357349

Keywords

  • Generate Function
  • Differentiable Function
  • Algebraic Number
  • Exponential Generate
  • Difference Quotient